# SDR SWIA200210896

- Difficulty date: June 2, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Aircraft: N592SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7279
- Aircraft time: 7,822 hours, 7,545 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

RECEIVED BLEED AIR DUCT AURAL WARNING AND RED LEFT 14TH DUCT LEAK WARNING MESSAGE IN FLIGHT.  COMPLETED MEMORY ITEMS AND QRH PROCEDURES.  SHUTDOWN LEFT ENGINE.  REPLACED LEFT 14TH PYLON LOOP.  OPS CHECK GOOD.
